PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 33--38 (1990)
SEMIPRIME IDEALS OF SKEW POLYNOMIAL RINGS
M. G. VoskoglouTechnological and Educational Institute, 30200 Mesolongi, Greece
Abstract: We study relations among the semiprime ideals of a ring $R$ and those of a skew polynomial ring $S_n$ over $R$, in connection with results obtained in  for prime ideals of $R$ and $S_n$.
Classification (MSC2000): 16A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts